# SDR CALA2023111603398

- Difficulty date: November 14, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W233035
- Condition: Corroded
- Location: Sta1874, S46l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA STRINGER FOUND CORROSION AT STA 1874 S46L REF HAECO NON-ROUTINE NO:9466695 - ORIGINATED BY EMP V902615,SPE C NO.B777-06-3-7169. PERFORMED BY EMP V902615,AFT CARGO BILGE AREA STA 1874 STR46L INSPECTION ON OR BEFORE THE AIRCRAFT REACHES 22.889 TOTAL F/C RE STRINGER REPAIRED AS PER ECRA 5370-01100 REV -.ACCOMPLISH PART 2 PEAT THE INSPECTION AT INTERNAL NOT TO EXCEED 4000 F/C THEREAFTE INSPECTION REQUIREMENT FOR STRINGER 46L BETWEEN STA 1853 AND STA R. 1916 PER LATEST REVISION OF ECRA 5370-01100.ACCOMPLISH THE RII BY V905050(TA701).
